# SDR UALA2013042302812

- Difficulty date: April 22, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N402UA
- Make and model: Airbus A320-232
- Aircraft serial: 439
- Aircraft time: 63,480 hours, 23,967 cycles
- Engine: Iae V2527A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORT:  F/O COMM-MIC TRIGGER INTERMITTENT.  CUTS OUT. COMM PANEL MIC SWITCH OK.  DEACTIVATED F/O SS PTT SWITCH.  DF STICKER APPLIED.
